Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 1, 2016, 10:42 PM EST for Bibb County, Crawford County, Twiggs County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2016, 10:42 PM EST (03:42 UTC)
- Expired
- Mar 1, 2016, 11:30 PM EST
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
Counties Bibb County, GA, Crawford County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793
WWUS82 KFFC 020342
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST TUE MAR 1 2016
GAZ071-081>083-094-095-020430-
TWIGGS GA-CRAWFORD GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
1042 PM EST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...CRAWFORD...
NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...SOUTHEASTERN MONROE AND
BIBB COUNTIES UNTIL 1130 PM EST...
AT 1042 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF FORSYTH TO 10 MILES WEST OF
ROBERTA...AND MOVING EAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...
ROBINS AIR FORCE BASE...MARION...FRANKLINTON...LAKEWOOD...LIZELLA...
MUSELLA...BULLARD...HORNS...FITZPATRICK...ELBERTA...KNOXVILLE...CROSS KEYS
AND SANDY POINT.
LAT...LON 3263 8405 3263 8406 3264 8408 3269 8411
3268 8413 3269 8414 3268 8418 3269 8420
3278 8416 3293 8399 3292 8370 3289 8366
3289 8360 3287 8358 3288 8357 3284 8352
3288 8345 3270 8337 3253 8363
TIME...MOT...LOC 0342Z 277DEG 46KT 3290 8392 3272 8419
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 10:10 PM EST, 32 minutes earlier.
Area forecast discussion, Mar 1, 10:10 PM EST, 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1010 PM EST TUE MAR 1 2016 .UPDATE... UPDATED TO CLEAR COUNTIES... TO INCLUDE THE ATLANTA METRO AREA... FROM SEVERE THUNDERSTORM WATCH NUMBER 34. SPC HAS ALSO ISSUED WATCH NUMBER 35 THAT INCLUDES PARTS OF CENTRAL GA ALONG AND SOUTH OF WATCH NUMBER 34... TO COVER AREAS ALONG AND SOUTH OF THE LINE OF CONVECTION. THIS INCLUDES THE MACON AREA... AND THIS WATCH GOES THROUGH 2 AM... ALONG WITH THE CURRENT WATCH NUMBER 34. STILL NOT EXPECTING ANY WIDESPREAD SEVERE STORMS... JUST CANNOT RULE OUT A BRIEF DAMAGING WIND GUSTS ALONG ANY BOWING SEGMENTS WITH THE CURRENT LINE OF CONVECTION. ALSO CANNOT RULE OUT A SMALL BRIEF TORNADO... BUT THINKING THIS THREAT IS VERY MINIMAL WITH THE MAIN THREAT BEING VERY ISOLATED STRONG TO DAMAGING WIND. /39 .PREV DISCUSSION... /ISSUED 847 PM EST TUE MAR 1 2016/ UPDATE... UPDATED TO CLEAR HARALSON... PAULDING... COBB... CHEROKEE... BARTOW AND FLOYD FROM THE WATCH AREA SINCE THE LINE OF STORMS HAS MOVED SOUTH AND EAST OF THESE COUNTIES. INSTABILITIES REMAIN WEAK... SO MAINLY EXPECTING WIND GUSTS IN THE 40-45 MPH RANGE WITH THE STRONGER CELLS... ALTHOUGH CANNOT RULE OUT AN ISOLATED SEVERE STORM STILL. OTHERWISE... WILL CONTINUE TO CLEAR COUNTIES FROM THE WATCH AS THE MAIN LINE OF CONVECTION CLEARS A GROUP OF COUNTIES. /39 PREV DISCUSSION... /ISSUED 643 PM EST TUE MAR 1 2016/ EVENING UPDATE... A SURGE OF THUNDERSTORM COVERAGE IS OCCURRING IN CENTRAL AND EAST CENTRAL AL THIS EVENING AND THESE STORMS HAVE THE POTENTIAL TO BRING SOME ISOLATED TO SCATTERED STRONG TO POSSIBLY SEVERE STORMS TO PARTS OF NORTH AND WEST CENTRAL GA THROUGH THE EVENING. SPC HAS POSTED A SEVERE THUNDERSTORM WATCH BOX GENERALLY FROM A ROME TO GAINESVILLE LINE ON THE NORTH SIDE... DOWN TO A COLUMBUS TO EATONTON LINE ON THE SOUTH SIDE THROUGH 2 AM TONIGHT. NOT EXPECTING ANYTHING WIDESPREAD... JUST CANNOT RULE OUT A FEW STRONG TO SEVERE STORMS... ESPECIALLY ALONG ANY BOWING LINE SEGMENTS NOTED ON RADAR. STRONG WINDS AND SMALL HAIL ARE THE MAIN STORM THREATS THROUGH THE EVENING. /39 PREV DISCUSSION... /ISSUED 503 PM EST TUE MAR 1 2016/ UPDATE... LATEST RADAR TRENDS ARE SUGGESTING THE POTENTIAL FOR STRONG TO SEVERE STORMS IS DIMINISHING AS THE CURRENT AREA OF CONVECTION MOVING INTO NW GA HAS MOVED WELL OUT AHEAD OF THE FRONT AND UPPER SUPPORT. THIS... COUPLED WITH A LACK OF A SURGE IN WARM...MOIST AND UNSTABLE AIR IS RESULTING IN MAINLY MODERATE SHOWERS WITH SOME EMBEDDED THUNDERSTORMS STILL NOTED BACK INTO NORTH CENTRAL AL. STILL COULD SEE REDEVELOPMENT ALONG THE FRONT THAT IS STILL BACK WEST AND APPROACHING THE NE MS/NW AL STATE LINE. HAVE BACKED OFF ON WORDING SLIGHTLY FOR SEVERE IN THE HWO... ZONES AND GRAPHICS FOR NOW... BUT STILL CANNOT RULE OUT SOME ISOLATED TO POSSIBLY SCATTERED STRONG STORM COVERAGE THROUGH THE EVENING AND MAYBE EVEN SHORTLY AFTER MIDNIGHT ALONG AND AHEAD OF THE FRONT. ALTHOUGH STILL CANNOT RULE OUT A FEW SEVERE STORMS JUST YET... NOT EXPECTING ANY WIDESPREAD SEVERE STORMS AT THIS TIME. WILL CONTINUE TO MONITOR TRENDS CLOSELY AND UPDATE PRODUCTS IF THINGS BEGIN TO CHANGE. /39 PREVIOUS DISCUSSIONS... / ISSUED AT 223 PM EST TUE MAR 1 2016/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... A SQUALL LINE ASSOCIATED WITH THE COLD FRONT IS DEPICTED WELL ON THE HI RES MODELS. THIS SQUALL LINE AND COLD FRONT WILL MOVE RAPIDLY ACROSS THE CWA THIS EVENING WITH THE PRECIP ENDING QUICKLY BEHIND THE FRONT. BY WEDNESDAY MORNING SKIES SHOULD BE PARTLY CLOUDY ACROSS MOST OF THE CWA. WINDS WILL REMAIN GUSTY INTO THIS EVENING AHEAD OF THE FRONT AND ALSO BEHIND THE FRONT AS THEY BECOME NORTHWEST. ANOTHER SYSTEM WILL BRING AN INCREASE IN HIGHER LEVEL CLOUDS WEDNESDAY NIGHT. MUCH COOLER AIR WILL SPREAD INTO THE CWA TONIGHT AND WEDNESDAY WITH MAX TEMPS TOMORROW 10 TO 20 DEGREES COLDER THAN TODAY. 17 LONG TERM /THURSDAY THROUGH TUESDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. BDL PREVIOUS LONG TERM DISCUSSION... THE EXTENDED FORECAST STARTS OFF WITH WEAK HIGH PRESSURE OVER THE AREA. THIS RIDGE DOES NOT LAST LONG AS NEXT FRONTAL SYSTEM MOVES INTO THE REGION FROM THE NORTHERN PLAINS. THIS NEXT SYSTEM PUSHES SE OUT OF THE NORTHERN PLAINS WED NIGHT/THU MORNING BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION THU AFTERNOON AND NIGHT. THIS SYSTEM DOES NOT HAVE AS MUCH INSTABILITY ASSOCIATED WITH IT SO NOT EXPECTING ANY SEVERE WEATHER. THIS SYSTEM CLEARS THE AREA BY FRIDAY MORNING AND WITH HIGH PRESSURE BUILDING IN FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. 01 AVIATION... 00Z UPDATE... EXPECT WIDESPREAD SHOWERS ALONG WITH LOW VFR TO MVFR LEVEL CIGS TO SPREAD INTO THE ATLANTA TAF SITES BY 00-01Z THIS EVENING... ALONG WITH TEMPO TSRA THROUGH 04Z. MVFR CIGS WILL LIKELY PREVAIL THROUGH AROUND 07-08Z TONIGHT. THEN EXPECT CIGS TO IMPROVE THE CONVECTION... WITH MOST AREAS SEEING VFR CONDITIONS BY 10-12Z WED MORNING. THE LINE OF STORMS WILL MOVE INTO THE AHN AROUND 01-02Z AND INTO CSG AND MCN AROUND 02-04Z. WINDS WILL BE SOUTHWEST AND GUSTY THIS EVENING...THEN WEST TO NORTHWEST AND GUSTY BEHIND THE LINE OF MAIN CONVECTION. EXPECT VFR CONDITIONS AND GUSTY NW WINDS ON WED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CIGS... HIGH ON REMAINING ELEMENTS 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 42 55 34 60 / 90 10 0 70 ATLANTA 40 53 35 60 / 100 5 0 70 BLAIRSVILLE 35 45 28 51 / 100 10 0 80 CARTERSVILLE 39 50 32 58 / 100 5 0 80 COLUMBUS 46 61 36 65 / 80 5 0 50 GAINESVILLE 39 50 34 56 / 100 10 0 80 MACON 47 61 33 66 / 60 5 0 20 ROME 38 50 32 57 / 100 5 0 80 PEACHTREE CITY 42 55 33 62 / 100 5 0 70 VIDALIA 54 65 39 70 / 40 5 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 2 AM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...OGLETHORPE...PEACH... PIKE...PULASKI...PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WILCOX...WILKES... WILKINSON. && SHORT TERM...39 LONG TERM....BAKER AVIATION...39
Hazardous weather outlook, Mar 1, 6:39 PM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 PM EST TUE MAR 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-022345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 639 PM EST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHERN PORTIONS OF NORTH GEORGIA AND WEST CENTRAL GEORGIA UNTIL 2 AM... ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY ALONG AND NORTH OF A LAGRANGE...TO ATLANTA...TO GAINESVILLE LINE. POTENTIAL WEATHER HAZARDS... STRONG TO DAMAGING WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER WEAKER LOW PRESSURE SYSTEM BRINGS SHOWERS AND ISOLATED THUNDERSTORMS BACK TO THE AREA THURSDAY AFTERNOON AND NIGHT. THERE IS NOT AS MUCH INSTABILITY WITH THIS SECOND SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. HIGH PRESSURE BUILDS BACK INTO THE REGION FRIDAY WITH MOSTLY CLEAR SKIES EXPECTED FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 1, 10:02 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EST TUE MAR 1 2016
GAZ058>061-070>073-020345-
BALDWIN GA-JONES GA-JASPER GA-BUTTS GA-LAMAR GA-MONROE GA-PUTNAM GA-
HANCOCK GA-
1002 PM EST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN...JONES...JASPER...
EASTERN BUTTS...SOUTHERN LAMAR...MONROE...PUTNAM AND WESTERN HANCOCK
COUNTIES UNTIL 1045 PM EST...
AT 1002 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF MONTICELLO TO NEAR FLOVILLA TO
BARNESVILLE...AND MOVING EAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...BARNESVILLE...EATONTON...JACKSON...FORSYTH...GRAY...
MONTICELLO...FLOVILLA...SHADY DALE...ALDORA...PHOENIX...MIDWAY-HARDWICK...
MERIWETHER...CALVIN...SCOTTSBORO...JARRELL PLANTATION...WARFIELD...EUDORA...
JOHNSTONVILLE AND ALLENWOOD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3300 8311 3301 8315 3298 8317 3288 8348
3290 8368 3295 8371 3291 8377 3295 8412
3299 8412 3299 8426 3323 8400 3341 8393
3337 8386 3341 8384 3344 8326 3340 8321
3338 8322 3339 8319 3336 8316 3341 8309
TIME...MOT...LOC 0302Z 270DEG 50KT 3339 8380 3324 8385 3307 8413Local storm report, Mar 1, 10:14 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND DMG HIDDEN SHOALS 33.57N 84.00W
03/01/2016 NEWTON GA 911 CALL CENTER
A TREE AND POWER LINES WERE BLOWN DOWN AT THE
INTERSECTION OF CHRISTIAN CIRCLE AND CHRISTIAN DRIVE.
&&
EVENT NUMBER FFC1600196
RWILLISLocal storm report, Mar 1, 10:17 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG KNIGHTS LANDING 33.56N 83.93W
03/01/2016 NEWTON GA 911 CALL CENTER
A TREE AND POWER LINES WERE DOWNED AT BRADEN RD AND
SALEM RD.
&&
EVENT NUMBER FFC1600197
RWILLISLocal storm report, Mar 1, 10:19 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG FOREST MILL 33.56N 83.94W
03/01/2016 NEWTON GA 911 CALL CENTER
A TREE WAS DOWNED ON MILLS DRIVE.
&&
EVENT NUMBER FFC1600198
RWILLISLocal storm report, Mar 1, 10:27 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG FOREST MILL 33.56N 83.94W
03/01/2016 NEWTON GA 911 CALL CENTER
A TREE WAS DOWNED ON MILLS DRIVE.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1600198
RWILLISSpecial weather statement, Mar 1, 10:42 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST TUE MAR 1 2016
GAZ071-081>083-094-095-020430-
TWIGGS GA-CRAWFORD GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
1042 PM EST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...CRAWFORD...
NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...SOUTHEASTERN MONROE AND
BIBB COUNTIES UNTIL 1130 PM EST...
AT 1042 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF FORSYTH TO 10 MILES WEST OF
ROBERTA...AND MOVING EAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...
ROBINS AIR FORCE BASE...MARION...FRANKLINTON...LAKEWOOD...LIZELLA...
MUSELLA...BULLARD...HORNS...FITZPATRICK...ELBERTA...KNOXVILLE...CROSS KEYS
AND SANDY POINT.
LAT...LON 3263 8405 3263 8406 3264 8408 3269 8411
3268 8413 3269 8414 3268 8418 3269 8420
3278 8416 3293 8399 3292 8370 3289 8366
3289 8360 3287 8358 3288 8357 3284 8352
3288 8345 3270 8337 3253 8363
TIME...MOT...LOC 0342Z 277DEG 46KT 3290 8392 3272 8419The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:13 PM EST | Special Weather Statement | FFC | Haralson | 32 min |
| Mar 1, 7:32 PM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 28 min |
| Mar 1, 7:59 PM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Heard | 46 min |
| Mar 1, 8:08 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 37 min |
| Mar 1, 8:46 PM EST | Special Weather Statement | FFC | Butts, Fayette, Harris, Henry, Lamar, Meriwether and 4 more | 29 min |
| Mar 1, 8:51 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 24 min |
| Mar 1, 9:01 PM EST | Severe Thunderstorm Warning | FFC | Newton | 29 min |
| Mar 1, 9:17 PM EST | Special Weather Statement | FFC | Butts, Harris, Henry, Lamar, Meriwether, Monroe and 5 more | 43 min |
| Mar 1, 9:26 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 49 min |
| Mar 1, 10:02 PM EST | Special Weather Statement | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe and 1 more | 43 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.